# SDR 2007UALA02716

- Difficulty date: July 15, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 22,279 hours, 9,381 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN FWD GALLEY FOR SHORT TIME THEN NOTICED AUDIO INOP WITH C/B-PBS MUSIC LT POPPED.
